Posted by: Champagne. | 2008-11-27

Sweaty legs!

Hi doc! Looooong time no hear! I hope you' re doing really well and slowing down for the holiday season? I have been experiencing the strangest thing! I wake up at night and my legs are all sweaty! All over! Never even heard of this before! lol. What on earth could be the cause of this? It' s just my legs, and they are soaked! Then I would just like to find out: I am on the depo injection. The doc injected me a month early (totally my fault) and I got some breakthrough bleeding. He put me on estrogen. Can I still have sex and be safe? He said I was going to have a period when the course is over, so am I safe then? I so do not want to get preggers now! Doc, I really hope you have a wonderful evening and the best new year EVER! xxx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Champagne
You should be safe - the esterogen is just to supplement the uterus lining. The sweating is a sympathetic nerve problem - this is a form of hyperhidrosis - you can ask your doctor to try prescribing Probanthine at night, it may help. See also
Good to hear from you again!
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Sarah | 2008-12-01

Rub Perspirex hand and foot lotion on the areas that are sweating.

Reply to Sarah

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.